Journal of Operator Theory
Volume 90, Issue 1, Summer 2023 pp. 171-189.
Compact weighted composition operators on spaces of
holomorphic functions on Banach spaces
Authors:
Jose Bonet (1), David Jornet (2), Daniel Santacreu (3),
and Pablo Sevilla-Peris (4)
Author institution: (1) Instituto Universitario de Matematica Pura y
Aplicada IUMPA, Universitat Politecnica de Valencia, Valencia, E-46022, Spain
(2) Instituto Universitario de Matematica Pura y
Aplicada IUMPA, Universitat Politecnica de Valencia, Valencia, E-46022, Spain
(3) Instituto Universitario de Matematica Pura y
Aplicada IUMPA, Universitat Politecnica de Valencia, Valencia, E-46022, Spain
Instituto Universitario de Matematica Pura y
Aplicada IUMPA, Universitat Politecnica de Valencia, Valencia, E-46022, Spain
Summary: Given an infinite dimensional Banach space X and its open unit ball B, we study when the weighted composition operator Cψ,φ is compact in the space of all bounded analytic functions H∞(B), and when it is bounded, reflexive, Montel and (weakly) compact in the space of analytic functions of bounded type Hb(B). The study is given in terms of properties of the weight ψ and the symbol φ.
DOI: http://dx.doi.org/10.7900/jot.2021nov03.2365
Keywords: Compact operator, weighted composition operator,
holomorphic function on a Banach space.
Contents
Full-Text PDF